# SDR DHL2000366004

- Difficulty date: November 28, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part serial: 724
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

IN CRUISE FLIGHT AT F/L 310 EXPERINCED LOSS OF CABIN PRESSURE.  NR 1 SYSTEM AFT VALVE WENT FULL OPEN.  ACTIVATED PAX O2 SYSTEM THEN RETURNED TO NORMAL.  REMOVED AND REPLACED NR 1 SYSTEM PRESS CONTROLLER PER M/M 21-31-00.
